Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the semicomplexes of F. Browder


Author: Richard B. Thompson
Journal: Bull. Amer. Math. Soc. 73 (1967), 531-536
DOI: https://doi.org/10.1090/S0002-9904-1967-11733-6
MathSciNet review: 0214050
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Brahana, Products of quasi-complexes, Proc. Amer. Math. Soc. 7 (1956), 954-958. MR 80920
  • 2. F. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasiliensis Mathematicae 4 fasc. 7 (1960), 253-293. MR 146834
  • 3. E. Dyer, A fixed point theorem, Proc. Amer. Math. Soc. 7 (1956), 662-672. MR 78693
  • 4. S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ., vol. 27, Amer. Math. Soc., Providence, R. I., 1942. MR 7093
  • 5. S. Lefschetz, Topics in topology, Princeton Univ. Press, Princeton, New Jersey, 1942. MR 7094
  • 6. J. Segal, A fixed point theorem for the hyperspace of a snake-like continuum, Fund. Math. 50 (1962), 237-248. MR 139144
  • 7. R. Wilder, Topology of manifolds, Rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 32, Amer. Math. Soc., Providence, R. I., 1949. MR 29491


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11733-6

American Mathematical Society